# SDR CALA2023050901427

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 88,357 hours, 21,150 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 146N1003
- Condition: Cracked
- Location: Sta1240s8rts9rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED BETWEEN S8RT AND S9RT, AT I/B RIVET FOR PSU RAIL ATTACHMENT AT STA. 1240RT 001234528. INSPECTION REQUIREMENTS ZONE 3 INSPECTION THRESHOLD: AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FIRST. REPEAT 12,000 FLIGHT CYCLES FROM REPAIR INSTALLATION, OR 50,000 INSTRUCTIONS METHOD: DVI INTERVAL: 12,000 FLIGHT CYCLES. REPAIRED CABIN FRAME STA 1240 BETWEEN S-8R AND S-9R REF: SRM 53-00-07 REPAIR 8 AND ECRA 5300-02961. WORK ACCOMPLISHED ON N/R
